Stephanie Cupit's publication list
Fakultäten der RUB » Fakultät für Mathematik » Lehrstühle » Arbeitsgruppe Transformationsgruppen

Stephanie Cupit-Foutou's Publication list


  • S. Cupit-Foutou and D. A. Timashev, Orbits of real semisimple Lie groups on real loci of complex symmetric spaces, arXiv:math.AG/1704.06097

  • R. Avdeev and S. Cupit-Foutou, New and old results on spherical varieties via moduli theory, arXiv: math.AG/1508.00268

  • R. Avdeev and S. Cupit-Foutou, On the irreducible components of some moduli schemes for affine multiplicity-free varieties, arXiv: math.AG/1406.1713

  • S. Cupit-Foutou, Wonderful varieties: A geometrical realization, arXiv:math.AG/0907.2852





  • S. Cupit-Foutou, A. Parthasarathy und P. Ramacher, Wonderful varieties, Regularized traces and characters, Mathematische Nachrichten, Volume 290, Issue 5-6, April 2017, pp. 756–773, arXiv:1403.1641.


  • S. Cupit-Foutou, Spherical varieties and perspectives in representation theory -- a survey, Representation Theory – Current Trends and Perspectives, EMS Series of Congress (2017), pp. 47-57.


  • S. Cupit-Foutou, Antiholomorphic involutions and spherical subgroups of reductive groups , Transformation Groups, Volume 20, Issue 4 (2015), pp. 969-984, arXiv:math.RT/1404.3030


  • D. Akhiezer and S. Cupit-Foutou, On the canonical real structure on wonderful varieties, Journal für die reine und angewandte Mathematik (Crelle's Journal), 693, (2014), pp. 231–244, arXiv:math.AG/1202.6607.


  • P. Bravi and S. Cupit-Foutou, Classification of strict wonderful varieties, Annales de l'institut Fourier, 60, n° 2, (2010), pp. 641-681, arXiv:math.AG/0806.2263.


  • P. Bravi and S. Cupit-Foutou, Equivariant deformations of the affine multicone over a flag variety, Adv. in Math. 217, n°6, (2008), pp. 2800-2821, arXiv:math.AG/0603690.


  • S. Cupit-Foutou and D. Zaffran, Non-Kähler manifolds and GIT-quotients, Mathematische Zeitschrift, 257, n°4 (2007), pp. 783-797, arXiv:math.CV/0502029.


  • S. Cupit-Foutou, Classification of two-orbit varieties, Commentarii Mathematici Helvetici, 78, nº 2 (2003), pp. 245-265.